# SDR ASAA2021061235085

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 34,185 hours, 9,958 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 9363
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 34,185 hours, 9,958 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND SUSPECTED OIL LEAK ON #2 ENGINE IBD AFT INNER COWL. GROUNDED - YES. C/W B737-800 AMM 79-00-00 AND 71-71-00 ENG VENT AND DRAINS INSPECTION FOUND #2 ENG IDG AIR/OIL COOLER LEAKING WITH LARGE OIL STAIN AFT OF COOLER. REMOVED AND REPLACED ENGINE #2 IDG AIR/OIL COOLER. OPS CHECK GOOD. LEAK CHECK GOOD. REF AMM 24-11-21.
